# SDR DL73K001970

- Difficulty date: October 10, 2000
- Submitted: October 18, 2000
- Operation: Air carrier
- Aircraft: N305DL
- Make and model: Boeing 737232
- Aircraft serial: 23077
- Aircraft time: 48,487 hours, 38,617 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

PILOTS DETECTED A MELTING PLASTIC SMELL AT CRUISE (FL 330.7M) SMELL WAS INTERMITTENT AND FLT CREW WAS UNABLE TO DETERMINE THE SOURCE.  EXECUTED PRECAUTIONARY, DIVERT TO ATL.  FUMES/SMELL DID NOT REOCCUR AFTER INITIAL DESCENT INTO ATL.  INSP PACK INLETS, INSP BEHIND C/B PANELS IN C/P.  INSPECTED FORWARD AND MAIN E & E, NOTHING FOUND.  REPLACED WATER SEPARATOR BAGS.  RAN BOTH ENGINES TO POWER FOR 5 MIN PER PFHB, NO ODOR.  FOUND OK FOR FLIGHT.
